I've posted here previous to this. This is something similar, but not quite. I've already determind that I've not had a pregnancy risk from taking Yasmin, through dry humping and not any genital contact and whatnot. Now, my period was only three days, if that. I was worried about being pregnant earlier in the month, but I got my period on Friday. It was extremely heavy and my cramps were horrible. Now, it's Sunday and I'm done. *This is my first month back on BC from being off it for a month. Would my cycles still be re-adjusting themselves?
hey down.like.music. Well, for some women when they start taking BC, they┤re hormonal balance can be thrown off, so just wait till your next period and you should be fine. If it continues through your next period, see your doctor. Best wishes
-------------------- - Jase Watson Posts: 58 | From: San Diego, CA | Registered: Jun 2008
| IP: Logged |
When you first started your birth control, you knew that it could take 3 months for your body to regulate, right?
Well, with taking the month off, and then starting back up again, reallly throws your body out of whack.
As long as you have an actual withdrawal bleed, then it doesn't matter how long it lasts. The important thing is if you actually get one during your placebos.
So because you started back on the bc again, it might take another few cycles before it re-regulates. If the cramping during the withdrawals becomes severe, you might want to call your doctor, but otherwise, things should work themselves out.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.